Journal of Algebra and Its Applications, ( ISI ), Volume (14), No (2), Year (2014-7) , Pages (155001401-155001414)

Title : ( Minimal path cover sets and monomial ideals )

Authors: Leila Sharifan , Mehrdad Nasernejad , Kazem Khashyarmanesh ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper, we introduce the concepts of minimal path cover sets and the index of covering of a simple graph G, and study the basic properties of these notions. Corresponding to these combinatorial concepts, we define max-path ideal and path cover ideal attached to G and study its algebraic properties in the case that G is a tree. Especially, we characterize the trees in which the max-path ideals have height 1 or 2.

Keywords

Trees; paths; monomial
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1046573,
author = {Leila Sharifan and Mehrdad Nasernejad and Khashyarmanesh, Kazem},
title = {Minimal path cover sets and monomial ideals},
journal = {Journal of Algebra and Its Applications},
year = {2014},
volume = {14},
number = {2},
month = {July},
issn = {0219-4988},
pages = {155001401--155001414},
numpages = {13},
keywords = {Trees; paths; monomial ideals},
}

[Download]

%0 Journal Article
%T Minimal path cover sets and monomial ideals
%A Leila Sharifan
%A Mehrdad Nasernejad
%A Khashyarmanesh, Kazem
%J Journal of Algebra and Its Applications
%@ 0219-4988
%D 2014

[Download]